# SDR DL72S970258

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N535DA
- Make and model: Boeing 727232
- Aircraft serial: 22048
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP SIDE OF FLOORBEAM STA 344 FROM BL 0 TO LBL 39.  REMOVED DAMAGED SECTION OF BEAM, FABRICATED AND INSTALLED A REPLACEMENT CHORD SECTION PER SRM 53-10-8, FIG 11.
